MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC FEMORAL PS CEM LEFT SZ 3
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 01/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 13 years post initial left tka, the 69 y/o female patient was having pain.Patient had a loose femur that was in flexion.Patient was revised to femur size 3 constrained, with posterior and distal augments, 2° coupler, 16 x 1 20 stem and a h 32 small cone femoral.A 3/15mm constrained liner.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images and x-rays attached.The devices are not available for evaluation due to they were held by hospital.
 
Additional Manufacturer Narrative
Section d10: concomitant products - logic tibia ps mod insrt sz 3 9mm (cat# 02-012-35-3009 / serial# (b)(6)) - lgc tibial fit tray cem sz 3f / 2t (cat# 02-012-45-3020 / serial# (b)(6)) - three peg patella 35mm (cat# 200-02-35 / serial# (b)(6)) - fluted stem extension 25l x 14 mm (cat# 204-34-02 / serial# (b)(6)) - tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(6)) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
The revision reported was most likely the result of a combination of prosthesis wear and aseptic loosening between the femoral component and the bone.The loosening may have led to an increase in cement and bone particles in the joint space and resulted in prosthesis wear or prosthesis wear from cement/bone overhang or instability may have contributed to particle-induced osteolysis and subsequent loosening.However, the contributions of loosening and prosthesis wear to the sequence of events cannot be determined as the devices were not available for evaluation and potential contributions from patient or user-related issues cannot be determined as initial post-operative radiographs and additional clinical information was not provided.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key18739669
Report Number1038671-2024-00268
Device Sequence Number15186906
Product Code JWH
UDI-Device Identifier10885862001146
UDI-Public10885862001146
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2016
Device Model NumberLOGIC FEMORAL PS CEM LEFT SZ 3
Device Catalogue Number02-010-01-0230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale